# SDR ALGA2012011900021

- Difficulty date: January 19, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N535AL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0716
- Aircraft time: 2,426 hours, 4,007 cycles
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Support
- Condition: Broken
- Location: T/R Drive Shaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ANNUAL INSPECTION, PERFORMED SECTION II, FOUND NR 5 T/R DRIVE SHAFT BEARING SUPPORT BROKEN WHERE T/R CONTROL CABLE MOUNTS TO BRACKET.
